Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lakers247

Member
  • Posts

    30
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1357 profile views
  1. There is some hyperpigmentation but there is also a lot of scarring, the flash on the camera makes it easy to see the red marks.
  2. I've been off Accutane for a year, and I don't remember the dosage, maybe 500mg? And scarring as been getting much worse since getting off, so I think it may have, and I don't know what I can do to prevent scarring. My face is red inflammed sometimes when I wake.
  3. I went to a dermatologist for my scarring/red marks he said that I would need an expensive dermabrasion to cut the layer of my skin, he also said there is a chance I may have it get even worse, FUCK THAT. My derm didn't really seem like the best (I only had one blood test when I was on accutane when I should have had multiple through the course of 6 months). There is no other ones near me so finding another one isn't an option. My question, is there anything I can do to get rid of the scarrin
  4. I've always wonders this, currently when I apply retin-a I apply it to my face and rub for about a minute til my face has no feeling of cream on it, is this the wrong way of doing it? Will it absorb more? Or is it s ply just drying out my skin and rubbing off with my hands?. Will it be better to leave a thin layer on my skin? This goes for all facial creams not just retin-a. Thanks
  5. Well he said to use for only 3-5 hours. Then wash off. I tried a bunch of moisturizers and almostall of them make me break out. The dryness isn't really botheting me, I just don't like waking up next day after moisturizing to a bunch of acne :(
  6. I'm a 17 year old with pretty severe acne, derm prescribed me Retin-A and I'm already taking 1 40mg accutane pill and 2 every other day. Is this harmful to me or my skin? Also I don't moisturize, because I always break out when I do. Derm also said Retin-a would prevent scarring of new acne, and not treat my current red marks, true?
  7. 40mg I weight about 130 pounds. Didn't tell me how long I'll be using it, I'm assuming 4 to 6 months.
  8. Took it with a peanut butter bannana sandwitch and 2 bottles of water. What else should I do? And when should I expect the side affects to kick in?
  9. The side effects you suffered with? Where they mental in anyway? I'm really scared of those only.
  10. I'm still scared of taking accutane, because of the mental side effects that I can get from them? Can anyone tell me if there is any permanent side effects? Also if you can share your Accutane stories, negative or positive, I want to know if I'm making the right or wrong decision of taking it tomorrow.
  11. If I have any mental changes or what not, can it be permenent? And also I'm afraid that I won't realize that it was the medication that changed me or something.
  12. I'm really nervous, can someone tell me their worst experience or permanent damage cause by Accutane? I'm not sure how many people get side affects, but the mental ones scare me. Btw I'm only 17 years old. Male, so not sure if that makes it worse.
  13. Honestly, I have exactly the same problem, cycle as you! I just recently started breaking out about a month ago and it's getting worse everyday. I had almost no acne during the summer! I just don't know what to do any more. I think I should take Accutane, but I really don't want to. EDIT: A bit more info I'm 17 years old male and had moderately-severe acne since 15 years old, the worst being when I was 16. I'm alternating with differen 0.3% and clindoxyl gel overnight. Some thing that ma
  14. Well I was cleared up for about 3-4 months, a few pimples here and there, but recently, like from a month ago, the acne has been coming back, and I don't know what to do, I didn't do anything new that might of caused this. I'm 17 years old male BTW. My acne is moderately severe, but my face scars really easily. I really don't want to take Accutane, but if I don't get any thing that will help me, I have no choice Can someone help me, I don't know why it's coming back.
  15. Well, I don't know if I should rub on the creams till they dry on my face or should I leave till still a bit moist on skin? I can feel a difference when trying both ways, when I don't rub it in till it dries, my face is a bit more irritated. Does anyone know which would work better to treat my acne?
×